# SDR UPS98826529

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT WING L/E UPPER SURFACE CRACKED AT FASTENER HOLE BTWN REPAIR DOUBLERS ON SECTION JUST O/B OF NR 1 ENG.  SUSPECT HEAVY CORROSION UNDER SKIN.  CUT OUT CORRODED AND DAMAGED AREA AND REPAIRED IAW DHC SK-803-156. WITH REF TO UPS EO DC8-5720-10402-A.
